# SDR QXEA2019010200476

- Difficulty date: December 29, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 18,989 hours, 20,179 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire Harness
- Part number: LA697037220
- Condition: Defective
- Location: Nr 2 Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION LIGHT ILLUMINATES WHEN PROP 2 CYCLES. PROP 1 OPERATES NORMALLY. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W ELETRICAL CHECK OF PROP NR 2 DE-ICE HARNESS PER FIM TASK 30-61-00-810-813. FOUND BLADE NR 1 DE-ICE HARNESS TO BE UNSATISFACTORY. REMOVED AND REPLACED BLADE NR 1 DE-ICE HARNESS PER AMM TASK 61-10-06-000-805 AND 61-10-06-400-805. OPS CHECKS GOOD. NO FURTHER DEFECTS. RETURNED TO SERVICE.
